Have birth control pills changed your skin tone?

Birth control pills can make your skin much more sensitive to the sun, and in some cases, it may even cause you to develop dark patches on your face, a condition known as melasma. A common complaint from clients taking birth control pills is the development of brown patches above the upper lip, making it look like a mustache. These dark patches can also appear on the forehead and lower cheeks. If you are experiencing this side effect, talk to your doctor about changing the dosage or other forms of birth control. As long as the pill is in your system, it’s difficult to eliminate dark patches completely. But, following are steps you can take to help fade them.


Exfoliation and Skin Lightening Products will Help to Fade Dark Patches and Even Out Skin Tone.

1. Exfoliate 2-3 Times a Week. USRx Microderm Clarifying and Brightening Scrub contains exfoliating micro-beads to gently cleanse and slough off dry, dead skin cells, revealing healthier, younger looking skin. It also contains Arbutin and Glycolic acid which work to brighten skin, fade dark patches and even out skin tone.

2. Use Pigment Lightening Products. USRx offers an array of pigment fading products including Even Skin Tone Pads, Super C Brightening Serum and Even Tone Complexion Correction Cream. The use of these products in combination can produce dramatic tone correction results in a relatively short period of time.

3. Always Use Sunscreen. Yes, even on cloudy days. It’s essential to use a product with an SPF of 30 or greater and one that protects against both UVA and UVB rays, otherwise known as a broad spectrum sunscreen. USRx Hydrating Defense Sunscreen SPF 50 and Lite Shield Moisturizer / Oil Free Sunscreen SPF 30 are, of course, ideal choices!